# SDR 2005UALA00568

- Difficulty date: June 15, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Engine: Pwa PW4077
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Misrouted
- Location: Slide
- Component: Slide, Aircruisers
- Component part number: 62771118
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE MIDDLE STRAP UNDER THE SLIDE WAS WRAPPED AROUND THE OUTER TUBES WHICH WOULD HAVE CAUSED THE SLIDE TO NOT DEPLOY AND FUNCTION LIKE IT SHOULD.  DURING SLIDE/RAFT DISASSEMBLY, CENTER TENSION WEB WAS FOUND MISROUTED AROUND INFLATION TUBES.  IT IS SUSPECTED MISROUTE OCCURRED DURING PACKING PROCESS AT LAST COMPONENT SHOP VISIT.  OEM PACKING PROCEDURE P-12061 REVISION /F/ TEXT AND ILLUSTRATIONS PROVIDE CLEAR ROUTING INSTRUCTIONS.  COMPONENT SHOP THAT PERFORMED THIS DISCREPANT PACKING NO LONGER EXISTS.  SLIDE IS NOW MAINTAINED BY AN OSV SHOP.  PACKING DISCREPANCY IS CONSIDERED AN ISOLATED INCIDENT.
